Why only have morning wood after taking AI?

Discussion in 'Men's Health Forum' started by Stanfoo, Apr 25, 2019.

  1. Stanfoo

    Stanfoo Member

    For example, If I take 12.5mg aromasin on Monday, the next day when I wake up I'll have morning wood, but only for that day. Come Wednesday no wood again (unless I take aromasin the day before).

    One would think it's because of high e2, but are there any other possible reasons?

    I don't even have any high e2 symptoms and have low bf, so I doubt I have high e2. But no wood unless take aromasin.

    Random theory: Aromasin reduces shbg, thereby increasing free testosterone. Maybe the increase in free T is the cause of having morning wood?
     
    maxmuscle01 likes this.
  2. maxmuscle01

    maxmuscle01 Member

    Same thing happens to me whenever I take small doses of adex!! I even get temporary increased sex drive.(I’m on TRT year round)
     
  3. Stanfoo

    Stanfoo Member

    Oh ya I also get a very noticeable increased libido the day after dosing (even though baseline libido is low).
     
    maxmuscle01 likes this.
  4. maxmuscle01

    maxmuscle01 Member

    I’m interested why it happens. I’m hoping someone chimes in. I’m thinking it is doing something to our bound testosterone. It is a nice effect though... rando boners! Lol

    Max
     
  5. A blood work experiment would be perfect here.

    Have a test done without the AI, see what's out of whack, then test again after taking an AI and see what differences there are.

    Beyond that, i really can't help. Hope someone can get you guys the information you need.
     
    Freakmidd and maxmuscle01 like this.
  6. maxmuscle01

    maxmuscle01 Member

    I’m getting bloods done in 3 weeks. I’ve been on TRT for years and have been prescribed arimidex but, never took it until 2 weeks ago and noticed this same side effect. I’ll update when I get next bloods.

    Max
     
    MisterSuperGod likes this.
  7. It all depends on whether or not you’re on trt/roids or natty. If you’re natty AI’s can increase T levels because the hypothalamus detects the decrease in E thereby releasing gnrh to stimulate the pituitary to release gonadotropins to stimulate the gonads. That’s why they are sometimes used in fertility, they are especially effective in obese men.

    If you are on trt/roids, then I’m guessing it’ll probably be a bit more free T, plus less T will be converted to E so there’s that. The natty folks will get this too. This is all a hypothesis based on reading that AI’s reduce SHGB, and logically if there’s less AE to convert T to E naturally you’ll have more T lol.

    Me personally when I was on trt/roids most of the time AI’s either reduced my libido or had no effect.
     
    Sp2.0, Worf, T-Bagger and 1 other person like this.
  8. Goingstronger

    Goingstronger Member

    Because exemestane is quite androgenic. It is structurally very similar to androstenedione, save for a few covalent bonds.

    I also get a good libido boost and morning woods when taking exemestane, for two days.
     
  9. bbrsimon50

    bbrsimon50 Junior Member

    I'm on trt and started taking aromasin just this past week. My E2 was high in the last blood test. I haven't noticed any difference in wood so far.
     
  10. Goingstronger

    Goingstronger Member

    Did you start taking an AI because of a e2 blood test number, or because you felt physically uncomfortable at that level?
     
  11. bbrsimon50

    bbrsimon50 Junior Member

    Tbh I felt great at that level. I started the AI because I had brutal cystic acne on my back and arms. I also got three on my face, one of which left a scar. I went on finasteride for a few weeks. The acne slowed for a week then came right back. I have prescription antibactetial lotion. I'm on week 9 of a run of minocycline. I shower twice a day. Nothing was working. My e2 was out of normal range. Started aromasin and my acne is fixed. But I don't feel as good mentally. Getting my blood drawn this coming week to see exactly what's going on.
     
  12. bbrsimon50

    bbrsimon50 Junior Member

    I ran a 12 week "blast" of 350mg/wk test only with no ai and felt amazing but about halfway through through is when the acne started. I assumed it would go away after I went back to my trt dose of 100/wk but it just didn't. That cycle ended jan 8th and my e2 was taken April 12th.
     
  13. jonyoung

    jonyoung Junior Member

    that's kind of odd I wouldn't think it would make that much of a difference because the drug is built up into your system


    I have a quick question I am on Anastrolze and I just bought some horny goat weed and from what I am reading it says do not take if you take aromaste inhibitors

    So what's this all about to be honest I really don't see why it would be a big deal to take both although I am curious to hear some feedback
     
  14. kosp

    kosp Member

    As I see this thread on, will share my thoughts.

    I was post-pct with very high estradiol from serms and a single dose of 1mg arimidex made me extremely horny that my penis was pumping blood all the time. testosterone also quite high. Estradiol in the sweet spot is critical. Will try tons of Brocoli and Maca for balance naturally